Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Ear discharge, swollen face. Taken antibiotic and ear drops. Rash from thigh to neck. Related?

My ear is leaking from behind the lobe, I thought was leaking from inside ear when I visited the doctor the first time, my ear and that side of my face was very swollen, she gave me an antibiotic shot and ear drops for swelling (OTIC?). Now its happening again and I realized its behind the ear, I have a call into her but am really upset it starting all over again, this is after a rash formed from thigh to neck and after 2 months and 3 doctors finally have a diagonis of scabies and have been treating for this since last Wednesday. Help, are they related?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
scabies and ear discharge are not related
if you have discharge from behind the ear..then you must take proper antibiotics and get your ear checked and if its due to ear disease get your ears operated.
ear discharge from behind the ear with perforation in ear is actually a complication of ear disease needs surgery.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor